# SDR 97ZZZX4257

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94827
- Make and model: Univar 415E
- Aircraft serial: 4941
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 41513102
- Condition: Corroded
- Location: Rt Wing
- Part time: 2,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON LOWER CENTER SECTION SPAR CAP.  CORROSION WAS FOUND AFTER RT WING WAS REMOVED FOR REPAIR DURING ANNUAL INSPECTION.  CORROSION CANNOT BE DETECTED WITH WING INSTALLED.  SUBMITTER RECOMMENDED PANEL BE INSTALLED ON BOTTOM SKIN PANEL TO CHECK FOR CORROSION.
